Browse Title Index

Issue Title
Volume 29, Issue 1 (2009) Irrationality for a class of rational series Abstract   PDF
Eduardo Pascali
Volume 31, Issue 2 (2011) Isomorphisms between spaces of holomorphic mappings on Banach spaces Abstract   PDF
Kuo Po Ling
Volume 36, Issue 1 (2016) Jacobi-Sohncke Type Mixed Modular Equations And Their Applications Abstract   PDF
M. S. Mahadeva Naika, K. Sushan Bairy, C. Shivashankar
Volume 43, issue 1 (2023) Kantorovich-type modifications of certain discrete-type operators on the positive real axis Abstract   PDF
Francesco Altomare, Mirella Cappelletti Montano, Vita Leonessa
Volume 39, Issue 2 (2019) Lacunary Statistically \phi- Convergence Abstract   PDF
Ekrem Savas, Shyamal Debnath
Volume 31, Issue 1 (2011) (LB)-spaces and quasi-reflexivity Abstract   PDF
Manuel Valdivia
Volume 39, Issue 1 (2019) Lie algebra representations and 2-index 4-variable 1-parameter Hermite polynomials Abstract   PDF
H. M. Srivastava, Ghazala Yasmin, Abdulghani Muhy
Volume 43, issue 2 (2023) Limiting sets in digital topology Abstract   PDF
Laurence Boxer
Volume 32, Issue 1 (2012) List of Talks Details   PDF
Volume 32, Issue 1 (2012) Local Constitutive Equations, Extended Thermodynamics and Maxwellian Iteration Abstract   PDF
Tommaso Ruggeri
Volume 37, suppl. 1 (2017) Local controllability of trident snake robot based on sub-Riemannian extremals Abstract   PDF
Jaroslav Hrdina
Volume 37, suppl. 1 (2017) Lorentzian manifolds with transitive conformal group Abstract   PDF
Dmitri Alekseevsky
Volume 28, Issue 2 (2008) Low codimension Fano–Enriques threefolds Abstract   PDF
Jorge Caravantes
Volume 43, issue 1 (2023) Lower bounds for Riesz-Fischer maps in rigged Hilbert spaces Abstract   PDF
Francesco Tschinke
Volume 41, issue 2 (2021) L^r inequalities for the derivative of a polynomial Abstract   PDF
Khangembam Babina Devi, Kshetrimayum Krishnadas, Barchand Chanam
Volume 35, Issue 2 (2015) (m, p)-hyperexpansive mappings on metric spaces Abstract   PDF
Ould Ahmed, Mahmoud Sid Ahmed
Volume 33, Issue 2 (2013) Maximal sector of analyticity for C_{0}-semigroups generated by elliptic operators with separation property in L^{p} Abstract   PDF
Giorgio Metafune, Noboru Okazawa, Motohiro Sobajima, Tomomi Yokota
Volume 41, issue 1 (2021) Minimal Hopf-Galois Structures on Separable Field Extensions Abstract   PDF
Tony Ezome, Cornelius Greither
Volume 32, Issue 1 (2012) Modeling and Simulation of Thick Sprays through Coupling of a Finite Volume Euler Equation Solver and a Particle Method for a Disperse Phase Abstract   PDF
S. Benjelloun, L. Desvillettes, J.M. Ghidaglia, K. Nielsen
Volume 42, issue 1 (2022) Moduli space of extrinsic circular trajectories on real hypersurfaces of type {\bf ({\bf \rm A}_2)} in a complex hyperbolic space Abstract   PDF
Yusei Aoki, Toshiaki Adachi
Volume 32, Issue 1 (2012) Morphogenesis in metal electrodeposition Abstract   PDF
Benedetto Bozzini, Deborah Lacitignola, Claudio Mele, Ivonne Sgura
Volume 33, Issue 2 (2013) Moufang planes with the Newton property Abstract   PDF
Zoltàn Szilasi
Volume 37, Issue 2 (2017) Multivalued functions in digital topology Abstract   PDF
L. Boxer
Volume 35, Issue 2 (2015) Nested sequences of sets, balls, Hausdor Convergence Abstract   PDF
Pier Luigi Papini, Senlin Wu
Volume 37, Issue 1 (2017) New annuli for the zeros of polynomials Abstract   PDF
Nihal Özgür Yılmaz, Pelin Demir
Volume 42, issue 2 (2022) New generalization of cubic partition of n Abstract   PDF
K. N. Vidya
Volume 36, Issue 2 (2016) New generalizations of lifting modules Abstract   PDF
T. Amouzegar
Volume 34, Issue 2 (2014) New modular relations for cubics class invariants Abstract   PDF
M. S. Mahadeva Naika, S. Chandankumar, B. Hemanthkumar
Volume 37, Issue 1 (2017) New W-weighted concepts for continuous random variables with applications Abstract   PDF
Zoubir Dahmani, Aboubakr Essedik Bouziane, Mohamed Houas, Mehmet Zeki Sarikaya
Volume 28, Issue 2 (2008) Non-existence of non-trivial generic warped product in Kaehler manifolds Abstract   PDF
Falleh R. Al-Solamy, Viqar Khan
Volume 36, Issue 2 (2016) Non-existence of smooth rational curves of degree d = 13, 14, 15 con-tained in a general quintic hypersurface of P4 and in some quadric hypersurface Abstract   PDF
E. Ballico
Volume 29, Issue 1 (2009) Normability of probabilistic normed spaces Abstract   PDF
Bernardo Lafuerza–Guillen , Josè Rodrıguez–Lallena , Carlo Sempi
Volume 39, Issue 2 (2019) Normal subgroups of finite non-abelian metacyclic p-groups of class two of odd order Abstract   PDF
Pradeep Kumar
Volume 29, Issue 2 (2009) Nullity index of Bochner-Kähler manifolds Abstract   PDF
G. Calvaruso
Volume 31, Issue 1 (2011) On a class of positive C_{0}-semigroups of operators on weighted continuous function spaces Abstract   PDF
Francesco Altomare, Sabina Milella, Graziana Musceo
Volume 38, Issue 2 (2018) On a conjecture about the autotopism group of the Figueroa's presemifields of order p^n Abstract   PDF
Walter Meléndez, Moisés Delgado
Volume 37, suppl. 1 (2017) On a generalization of geodesic and magnetic curves Abstract   PDF
Cornelia-Livia Bejan, Oldrich Kowalski
Volume 43, issue 1 (2023) On a nonlocal boundary value problem for parabolic-hyperbolic type equation Abstract   PDF
Döne Karahan, Hanlar R. Mamedov
Volume 38, Issue 2 (2018) On a perturbation of a class of Schr"odinger systems in L^2-spaces Abstract   PDF
Luciana Angiuli, Luca Lorenzi, Elisabetta M. Mangino
Volume 29, Issue 2 (2009) On a Theorem of Burnside Abstract   PDF
Marco Barlotti , Virgilio Pannone
Volume 34, Issue 2 (2014) On a theorem of D. Ryabogin and V. Yaskin about detecting symmetry Abstract   PDF
E. Makai, H. Martini, T. Odor
Volume 41, issue 1 (2021) On an autoregressive process driven by a sequence of Gaussian cylindrical random variables Abstract   PDF
Felix Che Shu
Volume 35, Issue 1 (2015) On an initial-value problem for second order partial di erential equations with self-reference Abstract   PDF
Nguyen T.T. Lan
Volume 38, Issue 1 (2018) On Autonilpotent and Autosoluble Groups Abstract   PDF
Harsha Arora, Ram Karan
Volume 32, Issue 2 (2012) On Certain Fractional Differential Equations Involving Generalized Multivariable Mittag – Leffler Function Abstract   PDF
B. B. Jaimini, J. Gupta
Volume 34, Issue 2 (2014) On Certain New Modular Relations for the Rogers-Ramanujan Type Functions of Order Ten and Applications to Partitions Abstract   PDF
C. Adiga, N. A. Saeed Bulkhali
Volume 28, Issue 2 (2008) On curvatures of ruled surfaces in Minkowski 3-spaces Abstract   PDF
Won Yoon, Joon Park
Volume 39, Issue 1 (2019) On Defining the (p,q,k)-Generalized Gamma Function Abstract   PDF
Inci Ege
Volume 27, Issue 2 (2007) On exact rates of growth and decay of solutions of a linear Volterra equation in linear viscoelasticity Abstract   PDF
David W. Reynolds , John A. D. Appleby , István Györi
Volume 40, Issue 1 (2020) On Fejér Type Inequalities For Products Two Convex Functions Abstract   PDF
H. Budak, Y. Bakiş
Volume 40, Issue 1 (2020) On generalization of two theorems pertaining to integrability of cosine and sine trigonometric series Abstract   PDF
X.Z. Krasniqi
Volume 37, suppl. 1 (2017) On geometric control models of a robotic snake Abstract   PDF
Aleš Návrat, Petr Vašík
Volume 27, Issue 2 (2007) On global equivalence and entropy in simple bodies Abstract   PDF
Adriano Montanaro
Volume 43, issue 2 (2023) On Jordan ideals with generalized left derivations in 3-prime Near-rings Abstract   PDF
Abdelkarim Boua, Abderrahmane Raji, Adel En-Guady
Volume 34, Issue 2 (2014) On Killing vector fields on a tangent bundle with g-natural metric Part I Abstract   PDF
S. Ewert-Krzemieniewski
Volume 27, Issue 2 (2007) On large bending deformations of transversely isotropic rectangular elastic blocks Abstract   PDF
Fotios Kassianidis , Raymond W. Ogden
Volume 34, Issue 2 (2014) On left univocal factorizations of semigroups Abstract   PDF
M. M. Miccoli
Volume 43, issue 2 (2023) On locally homogeneous contact metric manifolds with Reeb flow invariant Jacobi operator Abstract   PDF
Antonio Lotta
Volume 29, Issue 1 (2009) On maps preserving isosceles orthogonality in normed linear spaces Abstract   PDF
Horst Martini , Senlin L. Wu
Volume 38, Issue 2 (2018) On May Modules of Finite Rank and the Jacobson Radicals of Their Endomorphism Rings Abstract   PDF
Mary Flagg, Patrick W. Keef
181 - 240 of 1097 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932